# SDR NACA2021120700001

- Difficulty date: December 7, 2021
- Submitted: December 11, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 105,172 hours, 18,721 cycles
- Engine: Ge CF680C2B6
- Engine time: 7,983 hours, 3,165 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINEHPSOV EICAS MESSAGE APPEARED ON FINAL THEN WENT AWAY. STATUS PAGE SHOWS L ENG HPSOV. DEFERRED LEFT HPSOV PER MEL 36-11-02-02 CAT C ON 12-7-21@ 2157Z, MAINTENANCE PROCEDURES COMPLIED WITH.
